# SDR RAIA00309245

- Difficulty date: September 20, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 16,893 hours, 16,520 cycles
- Engine: Garrtt TPE331*
- System (JASC): 3425 · Integrated Flight System
- Part: Symbol Generator
- Part number: 7011672112
- Part serial: 96121812
- Condition: Malfunctioned
- Location: Flt Director
- Part time: 14,678 hours, 14,361 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT DIRECTOR BARS ARE TILTED, LEFT SIDE. MAINTENANCE REMOVED AND REPLACED SYMBOL GENERATOR.
